

## Conference Service Committees; What they do and when they meet!



Check out the current projects or request information by completing the contact form on their link.

We'd love to have you share your thoughts, support and strengths.

------

**CAC** – Conference Anorexia Committee is to carry the message to the S.L.A.A. community that sexual, social, and emotional anorexia can be an inherent part of sex and love addiction and encourages integrating this idea into all areas of the Fellowship and its literature. For more info and call-in number contact: <a href="https://slaafws.org/committee/cac">https://slaafws.org/committee/cac</a>

Meeting: 1hr 4th Sunday @ 11:00am PT, 12:00pm MT, 1:00pm CT, 2:00pm ET

**CBC** – Conference By-Laws Committee is responsible for maintaining and updating the current S.L.A.A. By-Laws. It acts in an advisory capacity to the BOT and Fellowship-Wide Services and the Conference with regard to potential or requested By-Law changes. The committee also works with the BOT to facilitate changes to the by-Laws passed in accordance with Article XIV of the By-Laws. For more info and call-in number contact: https://slaafws.org/committee/cbc

Meeting: 1hr 3<sup>rd</sup> Sunday @ 1:00pm PT, 2:00pm MT, 3:00pm CT, 4:00pm ET

**CCC** – Conference Charter Committee - Responsible for the planning and facilitation of the ABC/M in cooperation with the BOT and F.W.S. (In the absence of a CCC, the BOT and F.W.S. are responsible for running the ABC/M.) Creates the ABM Agenda, chairs the ABC/M, and is liaison for the entire Conference to the BOT and F.W.S. The Chair of the CCC is a voting member of the Conference. For more info and call-in number contact: https://slaafws.org/committee/ccc

Meeting: 1 1/2 hr 1st Sunday @ 3:00PM ET, 2:00PM CT, 1:00PM MT, 12:00PM PT

**CDC** – Devoted to fostering an inclusive environment within our Fellowship that ensures that we are welcoming to the full diversity that exists across those who are in the Fellowship, and those who still suffer. For more info and call-in number contact: https://slaafws.org/committee/cdc

Meeting: 1hr 1st Sunday 8:00AM PST, 9:00 MST, 10:00 CST, and 11:00 EST

**CFC** – Conference Finance Committee is responsible for the allocation of funds to the various Conference committees based on their requests and the available funds provided by the BOT/F.W.S. Works with the BOT/F.W.S. to help increase financial support from the individual groups, Intergroups, and other sources that are available to The Augustine Fellowship within the guidelines of the Twelve Traditions of S.L.A.A. For more info and call-in number contact: https://slaafws.org/committee/cfc

Meeting: 1hr 1st Sunday @ 08:00am PT, 9:00am MT, 10:00am CT, 11:00am ET

**CHRC** – The Conference Healthy Relationships Committee is responsible for the development and implementation of resources and tools that enhance our recovery as sex and love addicts by increasing our capacity for building and sustaining healthy relationships of all types. For more info and call-in number contact: <a href="https://slaafws.org/committee/chrc">https://slaafws.org/committee/chrc</a>

Meeting: 1hr 1st Sunday @ 11:00am PT, 12:00pm MT, 1:00pm CT, 2:00pm ET, 8:00pm

**CICC** – Conference Intergroup Communications Committee is responsible for the ongoing open communication between the existing and new groups and Intergroups of S.L.A.A. It focuses on sharing information and working together to make the Fellowship more accessible and effective.

For more info and call-in number contact: https://slaafws.org/committee/cicc

**Meeting: 1hr** 3rd Saturday Noon PT, 1:00PM MT, 2:00PM CT, 3:00pm ET, 8:00 pm UK (Saturday), 7:00am (Sunday) AET



## Conference Service Committees; What they do and when they meet!



Check out the current projects or request information by completing the contact form on their link.

We'd love to have you share your thoughts, support and strengths.

------

**CJC** – Conference Journal Committee is responsible for the creation of the monthly/bi-monthly "meeting in print" magazine focusing on S.L.A.A. recovery and related issues. The committee works with the BOT and F.W.S. to ensure publication and to address Journal policies and budget needs.

For more info and call-in number contact: <a href="https://slaafws.org/committee/cjc">https://slaafws.org/committee/cjc</a>

Meeting: 1hr 1st Saturday @ 10:00am PT, 11:00am MT, 12:00pm CT, 1:00pm ET

**CLC** – Conference Literature Committee creates quality literature in support of SLAA recovery; guides the planning, writing, and editing of literature from writers, writing groups or service bodies within S.L.A.A.; and approves draft literature prior to submission for full Conference approval. For more info and call-in number contact: https://slaafws.org/committee/clc

Meeting: 1 1/2 hr 4th Saturday @ 9:00am PT, 10:00am MT, 11:00am CT, 12:00pm ET

**CMRC** – Conference Member Retention Committee is responsible for the development and implementation of tools and methods to retain members, as well as accessing the wisdom, experience, strength, and hope of long time members. For more info and call-in number contact: <a href="https://slaafws.org/committee/cmrc">https://slaafws.org/committee/cmrc</a> **Meeting: 1hr** 2<sup>nd</sup> Sunday @ 10:00am PT, 1pm ET

CPIC (merged with CHIC) – The primary purpose of the Conference Public Information Committee is to carry the S.L.A.A. message to the sex and love addict who still suffers. This is accomplished through the following means(a) The C.P.I.C. works with international service entities, intergroups, and local groups to convey S.L.A.A. information to the general public (b) The C.P.I.C. provides materials to help members carry the S.L.A.A. message. (c) The C.P.I.C. encourages the creation of public information entities at regional and local levels. For more info and call-in number contact: <a href="https://slaafws.org/committee/cpic">https://slaafws.org/committee/cpic</a> Meeting: 1hr 1st Sunday @ 10am PT, 12pm CT, 1pm EST

**CSC** – Conference Service Committee is responsible for educating and increasing members' commitment to service. For more info and call-in number contact: <a href="https://slaafws.org/committee/csc">https://slaafws.org/committee/csc</a> **Meeting: 1hr** 2nd Wednesday @ 6:00pm PT, 8:00pm CT, 9:00pm ET

**CSPC** – Conference Sponsorship Committee is to support and strengthen all forms of S.L.A.A. Sponsorship. For more info and call-in number contact: <a href="https://slaafws.org/committee/cspc">https://slaafws.org/committee/cspc</a> **Meeting: 1hr** 3<sup>rd</sup> Monday @ 6:00pm PT, 7:00pm MT, 8:00pm CT, 9:00pm ET

**CSTCC** – Conference Steps, Traditions and Concepts Committee is to promote the study, understanding and application of the Twelve Steps, Twelve Traditions and Twelve Concepts throughout the S.L.A.A. fellowship. For more info and call-in number contact: <a href="https://slaafws.org/committee/cstcc">https://slaafws.org/committee/cstcc</a>

Meeting: 1hr 4<sup>th</sup> Sunday @ 2:00pm PT, 3:00pm MT, 4:00pm CT, 5:00pm ET, 9:00pm GMT

**CTIOC** – Conference Translation and International Outreach Committee is responsible for providing support to International S.L.A.A. Intergroups and/or groups to carry the message of recovery to the suffering sex and love addict in his/her own language. For more info and call-in number contact: <a href="https://slaafws.org/committee/ctioc">https://slaafws.org/committee/ctioc</a> Meeting: 1hr Last Sunday of the month, at 10 AM Pacific, 1 PM Eastern, 7 PM Central European Time